# SDR DALA2018040802255

- Difficulty date: April 7, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS; LEVEL CORROSION 2; DURING REMOTION OF CORROSION AN AREA WAS FOUND WITHOUT LIMITS:  CORROSION ON RT SEAT TRACKS X= -44 FROM STA Y= 246 TO Y=256 AT CABIN PAX. SEAT TRACK ON STA Y:200 TO Y:264 WAS REPAIRED PER SRM 53-05 FIG 4F.
